Stable sheaves on K3 fibrations (with B. Andreas and D. Sánchez Gómez). Internat. J. Maths 21 (2010) 26-45. Also arXiv: 0802.2903.


Moduli spaces of semistable sheaves on singular genus 1 curves. (with A.C. López Martín, D. Sánchez Gómez and C. Tejero Prieto). International Mathematics Research Notices 21 (2009) 1-33; doi: 10.1093/imrn/rnp094. Also arXiv: 0806.2034.


Introduction to Fourier-Mukai and Nahm with an application to coherent systems on elliptic curves (with U. Bruzzo and C. Tejero Prieto). In “Moduli Spaces and Vector bundles”, a volume in honour of Peter Newstead. Cambridge Univ. Press (2009).


Relative integral functors for singular fibrations and singular partners (with A.C. López Martín and F. Sancho). JEMS 11, (2009), 597-625. Also math.AG/0610319.


Fourier-Mukai transforms for coherent systems on elliptic curves (with C. Tejero). Journal of the London Mathematical Society 77, 1 (2008), 15-32; doi: 10.1112/jlms/jdm089Bull. Also math.AG/0603249.


Fourier-Mukai transforms for Gorenstein schemes (with A.C. López Martín and F. Sancho de Salas), Advances in Mathematics 211, 2 (2006), 594-620. doi:10.1016/j.aim.2006.09.06. Also math.AG/0506593.


U(n) Vector Bundles on Calabi-Yau Threefolds for String Theory Compactifications  (with B. Andreas), Advances in Theoretical and Mathematical Physics 9 (2005), 253-284. Also hep-th/0410170.


Semistability vs. nefness for (Higgs) vector bundles (with U. Bruzzo), Diff. Geom. and Applications 24(4) (2005), 403-416. Also math.AG/0310040.


Fourier-Mukai and Nahm transforms for holomorphic triples on elliptic curves (with O. García-Prada, F. Pioli and C. Tejero Prieto), Journal of Geometry and Physics 55 (4) (2005), 353-384. Also math.AG/0406176.


Fourier-Mukai transforms and applications to string theory (with B. Andreas), Rev. R. Acad. Cienc. Exactas Fis. Nat. Ser. A Mat 99 (1), (2005), 29-77. Also math.AG/0412038.


Comments on N = 1 Heterotic String Vacua (with B. Andreas), Advances in Theoretical and Mathematical Physics 7 (2004) 751-786. Also hep-th/0305123.


Stable sheaves on elliptic fibrations (with J. M. Muñoz Porras), J. Geom. Phys., 43 (2002) 163-183.


Relatively stable bundles over elliptic fibrations (with C. Bartocci, U. Bruzzo and J. M. Muñoz Porras), Mathematische Nachrichten, 238 (2002) 23-36.


Fibrewise T-duality for D-Branes on Elliptic Calabi-Yau (with B. Andreas, G. Curio and S.T. Yau), J. High Energy Phys., 03 (2001) 020-.


Quotient supermanifolds (with C. Bartocci, U. Bruzzo and V. Pestov), Bul l. Austr. Math. Soc., 58 (1998) 107-120.


Existence of μ-stable bundles on K3 surfaces and the Fourier-Mukai transform (with C. Bartocci and U. Bruzzo), In “Algebraic Geometry”, Marcel Dekker’s Lecture Notes in Pure and Applied Mathematics , 200 (1998) 245-258 Editor: P. Newstead


A hyperkähler Fourier transform (with C. Bartocci and U. Bruzzo), In Diff. Geom. Appl. 8 (1998) 239-249.


Mirror symmetry on K3 surfaces via Fourier-Mukai transform, (with C. Bartocci, U. Bruzzo and J. M. Muñoz Porras), Comm. Math. Phys., 195, 79–93 (1998).


You may also have a look at some older papers and to my contributions to the Concise Encyclopedia of Supersymmetry and Noncommutative Structures in Mathematics and Physics

Papers

(which you may wish to download in the pdf format)